Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Lower back pain, hip pain, have migraines. Is it a side effect of topiramate?

I have lower back pain & hip joint pain. Hurts to lay on floor & try to exercise. I have trouble getting comfortable in a position to sleep at night. I have had an MRI on back & hips, but nothing shows, not even arthritis . Could this be a side effect from Topiramate? I take 25mg in the am & 25 mg in the pm for migraines. Thank you.
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The doses of topiramate that you are taking are too low to cause any such side effect. But a possibility cannot be ruled out completely. You can get your vitamin D3 levels evaluated to rule out the other causes of such pain.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Tue, 5 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor